Repetitive strings are not context-free
RAIRO. Informatique théorique, Volume 16 (1982) no. 3, pp. 191-199.
@article{ITA_1982__16_3_191_0,
     author = {Ross, Rockford and Winklmann, Karl},
     title = {Repetitive strings are not context-free},
     journal = {RAIRO. Informatique th\'eorique},
     pages = {191--199},
     publisher = {EDP-Sciences},
     volume = {16},
     number = {3},
     year = {1982},
     zbl = {0489.68071},
     mrnumber = {686912},
     language = {en},
     url = {http://archive.numdam.org/item/ITA_1982__16_3_191_0/}
}
TY  - JOUR
AU  - Ross, Rockford
AU  - Winklmann, Karl
TI  - Repetitive strings are not context-free
JO  - RAIRO. Informatique théorique
PY  - 1982
DA  - 1982///
SP  - 191
EP  - 199
VL  - 16
IS  - 3
PB  - EDP-Sciences
UR  - http://archive.numdam.org/item/ITA_1982__16_3_191_0/
UR  - https://zbmath.org/?q=an%3A0489.68071
UR  - https://www.ams.org/mathscinet-getitem?mr=686912
LA  - en
ID  - ITA_1982__16_3_191_0
ER  - 
%0 Journal Article
%A Ross, Rockford
%A Winklmann, Karl
%T Repetitive strings are not context-free
%J RAIRO. Informatique théorique
%D 1982
%P 191-199
%V 16
%N 3
%I EDP-Sciences
%G en
%F ITA_1982__16_3_191_0
Ross, Rockford; Winklmann, Karl. Repetitive strings are not context-free. RAIRO. Informatique théorique, Volume 16 (1982) no. 3, pp. 191-199. http://archive.numdam.org/item/ITA_1982__16_3_191_0/

1. J. M. Autebert, J. Beauquier, L. Boasson and M. Nivat, Quelques problèmes ouverts en théorie des langages algébriques, R.A.I.R.O. Informatique Théorique, Vol. 13,(4), 1979, pp. 363-378. | Numdam | MR | Zbl

2. D. R. Bean, A. Ehrenfeucht and G. F. Mcnulty, Avoidable Patierns in Strings of Symbols, Pacific Journal of Mathematics, Vol. 85, (2), 1979, pp. 261-294. | MR | Zbl

3. J. Berstel, Sur les mots sans carré définis par un morphisme, A. MAURER, Ed., Automata, Languages, and Programming, Lecture Notes in Computer Science, Vol. 71, Springer-Verlag, 1979, pp. 16-25. | MR | Zbl

4. C. H. Braunholtz, Solution to Problem 5030, American Math. Monthly, Vol. 70, 1963, pp. 675-676. | MR

5. S. A. Greibach, Eraseable Context-Free Languages, Information and Control, Vol. 4, 1975, pp. 301-306. | MR | Zbl

6. M. Harrison, Introduction to Formal Language Theory, Addison-Wesley, 1978. | MR | Zbl

7. G. A. Hedlund, Remarks on the Work of Axel Thue on Sequences, Nordisk Matematisk Tidskrift, Vol. 15, 1967, pp. 148-150. | MR | Zbl

8. J. E. Hopcroft and J. D. Ullman, Introduction to Automata Theory, Languages and Computation, Addison-Wesley, 1979. | MR | Zbl

9. G. Hotz and R. Ross, LL (k)-and LR (k)-Invarianz von Kontextfreien Grammatike unter einer Transformation auf Greibach-Normalform, Elektronische Informationsverarbeitung und Kybernetik, Vol. 15, (1/2), 1979, pp. 73-86. | MR | Zbl

10. P. A. B. Pleasants, Nonrepetitive Sequence, Proc. Cambridge Philosophical Society, Vol. 68, 1970, pp. 267-274. | Zbl

11. R. Ross Grammar Transformations Based on Regular Decompositions of Context-Free Derivations, Dissertation, Computer Science Department, Washington State University, Pullman, WA. 1978.

12. R. Ross, G. Hotz and D. Benson, A General Greibach-Normal-Form transformation, Technical Report CS-78-048, Computer Science Department, Washington State University, Pullman, WA. 1978.

13. A. Thue, Über Unendliche Zeichenreih, Norske Videnskabers Selskabs Skrifter Mat.-Nat. K1. (Kristiania), Nr. 7, 1906, S. 1-22. | JFM

14. A. Thue, Über die Gegenseitige Lage Gleicher Teile Gewisser Zeichenre, Norske Videnskabers Selskabs Skrifter Mat.-Nat. Kl. (Kristiania), Nr. 1, 1912, S. 1-67. | JFM